# SDR SWAA2024091016278

- Difficulty date: July 24, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 56,256 hours, 32,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN 2024-455269<[01] REPLACED ANGLE LOCATED AT BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DRAWING # 146A7901 SHEET 66 REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE LOCATED AT BS 867 BETWEEN S-2R TO S-3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND DRAWING # 146A7901 SHEET 66 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.
